RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1976, Volume 12, Number 10, Pages 1892–1902 (Mi de2899)  

This article is cited in 1 scientific paper (total in 1 paper)

Partial Differential Equations

Generalized kernels of fractional order

V. S. Serov

Lomonosov Moscow State University

Full text: PDF file (1113 kB)

Bibliographic databases:
UDC: 517.946
Received: 26.12.1975

Citation: V. S. Serov, “Generalized kernels of fractional order”, Differ. Uravn., 12:10 (1976), 1892–1902

Citation in format AMSBIB
\Bibitem{Ser76}
\by V.~S.~Serov
\paper Generalized kernels of fractional order
\jour Differ. Uravn.
\yr 1976
\vol 12
\issue 10
\pages 1892--1902
\mathnet{http://mi.mathnet.ru/de2899}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=440217}
\zmath{https://zbmath.org/?q=an:0364.35023}


Linking options:
  • http://mi.mathnet.ru/eng/de2899
  • http://mi.mathnet.ru/eng/de/v12/i10/p1892

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. S. Serov, “The convergence of Fourier series in eigenfunctions of the Schrödinger operator with Kato potential”, Math. Notes, 67:5 (2000), 639–645  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:50
    Full text:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019